# SDR AALA20090713TUL06

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Deformed
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR  NR 8 BEAM DEFORMED AT HINGE MOUNT.  REMOVED AND REPLACED NR 8 BEAM ON FORWARD ENTRY DOOR PER ESO 80172.
